# SDR 20010314CW001

- Difficulty date: February 18, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N5416F
- Make and model: Bolkms BO105CBS
- Aircraft serial: 794
- Engine: Allsn 250C20B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B332M
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESTART CHECK.  AFT PROBE SHORTED TO ELBOW ON ENGINE AIR SYSTEM.
